# SDR GTIA021065

- Difficulty date: September 14, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND PASSENGER CABIN STATION 160-200 RBL 57 INCHES HAS CORROSION AT DIAPHRAGM SUPPORT DOUBLER.  FURTHER EVALUATION REVEALED CRACK.  REMOVED DAMAGED AREA.  FABRICATED FILLER AND DOUBLER, AND INSTALLED FILLER AND DOUBLER.  (M)
